See Alike in...

Alike App

Browser

KeikoLovesU

799d

[Tw: dissociation] I started having DID symptoms when I was around 8-9, and I continue to have them but worse. it feels like I'm missing so much of my days, and becoming different people. I can't even recognize myself in a mirror anymore.

Top reply
    • Syd.The.Space.Sloth

      799d

      hm. our tips would be trying to write things down in a notebook, or use the app SimplyPlural or PluralKit on Discord. SimplyPlural helps keep track of alters and who's fronting, and PluralKit allows them to be themself more when talking to people

    • Syd.The.Space.Sloth

      799d

      hm. our tips would be trying to write things down in a notebook, or use the app SimplyPlural or PluralKit on Discord. SimplyPlural helps keep track of alters and who's fronting, and PluralKit allows them to be themself more when talking to people

    • Syd.The.Space.Sloth

      799d

      have you tried talking with the other alters? often communication can really help

      • KeikoLovesU

        799d

        @Syd.The.Space.Sloth I'm not sure how to, I used to be very open with them, but now its not very often I speak with them.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion